Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6 Publications


2024 |Epub ahead of print| Journal Article | IST-REx-ID: 17127 | OA
Paucity phenomena for polynomial products
V. Wang, M.W. Xu, Bulletin of the London Mathematical Society (2024).
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

2024 |Published| Journal Article | IST-REx-ID: 14660 | OA
Quantitative Steinitz theorem: A polynomial bound
G. Ivanov, M. Naszódi, Bulletin of the London Mathematical Society 56 (2024) 796–802.
[Published Version] View | Files available | DOI | arXiv
 

2022 |Published| Journal Article | IST-REx-ID: 11186 | OA
Large deviations in random latin squares
M.A. Kwan, A. Sah, M. Sawhney, Bulletin of the London Mathematical Society 54 (2022) 1420–1438.
[Published Version] View | Files available | DOI | WoS | arXiv
 

2021 |Published| Journal Article | IST-REx-ID: 9572 | OA
Acyclic subgraphs of tournaments with high chromatic number
J. Fox, M.A. Kwan, B. Sudakov, Bulletin of the London Mathematical Society 53 (2021) 619–630.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

2021 |Published| Journal Article | IST-REx-ID: 6965 | OA
The positivity of local equivariant Hirzebruch class for toric varieties
K.P. Rychlewicz, Bulletin of the London Mathematical Society 53 (2021) 560–574.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2020 |Published| Journal Article | IST-REx-ID: 9573 | OA
Universality of random permutations
X. He, M.A. Kwan, Bulletin of the London Mathematical Society 52 (2020) 515–529.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

issn=0024-6093

Search

Filter Publications